# SDR ASOA201001079

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- Aircraft time: 17,617 hours, 14,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT (NEXT TO LAV) IS INOP.  R & R AFT CEILING EMERGENCY LIGHT LAMP IAW AMM 33-51-16-400-801.  THEN COMPLIED WITH OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-801 NO DEFECTS FOUND (M1076).
